Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 383579, 9 pages
http://dx.doi.org/10.1155/2015/383579
Research Article

Convergence Theorems of Common Elements for Pseudocontractive Mappings and Monotone Mappings

Department of Mathematics, Dongeui University, Busan 614-714, Republic of Korea

Received 28 July 2014; Accepted 8 September 2014

Academic Editor: Xiaolong Qin

Copyright © 2015 Jae Ug Jeong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An algorithm for treating pseudocontractive mappings and monotone mappings is proposed. Convergence analysis of algorithm is investigated in the framework of Hilbert spaces.